# SDR AALA202207113907

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737
- Aircraft serial: 29559
- Aircraft time: 37,127 hours, 15,207 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY # 2 OVEN MAKES RATTLING NOISE AND BURNING SMELL. ACCOMPLISHED SMOKE ODOR FUME INITIAL TROUBLESHOOTING CARD 08L00021001. CONFIRMED OVEN AS ODOR SOURCE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
